# SDR 98ZZZX1221

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - RIGHT WING TOP T/E SKIN STIFFENER CRACKED AT FWD END JUST INBD OF RIB NR 8.  REPAIRED STIFFENER, REF FAX JM/RJ0317/97, AND JM/RJ0818-97.
